Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Head ache, disprin, one side only, - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   hi
User :   hi
Doctor :   here
User :   hello Dr
Doctor :   how can i help you todday
User :   i just want to know dat i was feeling headache yesterday n its continuing today as well
User :   bt yesterday it was more painful today its light
User :   i have taken disprin yesterday
Doctor :   May i know if u have any other symptoms ?
User :   not likely
Doctor :   can u describe the headache ?
User :   just d pain in head
Doctor :   is it throbbing type, or pins and needles type ?
Doctor :   is it on one side only ?
User :   one side only
Doctor :   which side do u have ?
User :   right
Doctor :   Do u have any eye pain ? Any tears in the eye ? Any redness in the eye ?
User :   no
Doctor :   Does it occur during the evening ?
User :   no it was just yesterday n it wasn't a frequent problem
Doctor :   from the description it seems to be a tension headahce
Doctor :   associated with stress
User :   not much
Doctor :   you might benefit by taking ibuprofen 400 mg tablets , 3 times a day
User :   ok fine thanks
Doctor :   u r welcome
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor